Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Large deviation principle for singularly perturbed stochastic damped wave equations
Author: Lv, Y.
Roberts, A.
Citation: Stochastic Analysis and Applications, 2014; 32(1):50-60
Publisher: Taylor & Francis
Issue Date: 2014
ISSN: 0736-2994
Statement of
Yan Lv and A. J. Roberts
Abstract: A large deviation principle is built for the following singularly perturbed stochastic nonlinear damped wave equations on bounded regular domains: We use a weak convergence method. The small parameter ν parametrises both the strength of noise and the singular perturbation. The rate function of large deviations is proven to be that of the large deviations for the stochastic heat equation This result shows the effectiveness of asymptotic approximation of the stochastic heat equation to singularly perturbed stochastic wave equations.
Keywords: Laplace principle; Large deviation principle; Singular perturbation; Stochastic wave equation; Weak convergence
Description: Published online: 09 Dec 2013
Rights: Copyright © Taylor & Francis Group, LLC
RMID: 0020134343
DOI: 10.1080/07362994.2013.838681
Grant ID:
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.